# SDR SWI2025F01613

- Difficulty date: March 4, 2025
- Submitted: November 26, 2025
- Operation: Air carrier
- Aircraft: N898SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15110
- Aircraft time: 31,709 hours, 24,999 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH SCHEDULED MAINTENANCE CODE: RA33058-STS EA 40-2016-209-DTI - COMPLIED WITH REPAIR OF STR21 RH FROM FS954 TO FS969 REF STS EA 40-2016-209 REV--, PERFORM NDT LFEC PER STS EA 40-2016-209 REV A SEC II DTIR, PART NUMBER:   - , SERIAL NUMBER: 15110, POSITION:    (C-CHECK)  REMOVED PREVIOUS REPAIR AND COMPLIED WITH PERMANENT REPAIR ON STGR 21RH BETWEENFS954 TO FS969. REF. MHIRJ REO 690-53-51-485 REV-- 2025-07-28. COMPLIED WITH ALL STEPS OF TASK CARD 51-900-1002-SKY.
